# SDR P5CA2015090500131

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,359 hours, 1,504 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591G
- Part serial: 7702A
- Condition: Failed
- Location: Equip Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FWD EQUIPMENT EXHAUST FAN.  R & R FWD EQUIPMENT EXHAUST FAN IAW AMM 21-58-06, OPS CHECKED NORMAL.
